MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J422H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an animal underwent a dental graft procedure on an unknown date on and suture was used.After the procedure it was noted the suture in dogs mouth, it becomes soft in one week.No patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint number: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Photo analysis: visual analysis of the individual image submitted for evaluation determined that a box of product could be observed apparently closed with the product code j422h.Image is not clear to determine failure mode or reported condition.As with any device, care must be taken to avoid damaging the thread when handling it.Avoid crushing or crimping action of surgical instruments such as needle holders and forceps.As part of our quality process, manufacturing records were reviewed for this lot's serial number and manufacturing standards were met prior to the release of this lot.No conclusion could be reached as to the cause of the reported complaint, as the sample was not returned for analysis.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.Additional information about complaints is tracked for potential safety signals through complaint trends as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
VCL CT BRD UD 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14627780
Report Number2210968-2022-04368
Device Sequence Number5077806
Product Code GAM
UDI-Device Identifier10705031039735
UDI-Public10705031039735
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberJ422H
Device Catalogue NumberJ422H
Device Lot NumberQLMKUH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown